CureZone   Log On   Join
Re: Statin to lower SNS activity
 
alibaba199 Views: 1,037
Published: 10 years ago
 
This is a reply to # 1,897,284

Re: Statin to lower SNS activity


I haven't tried statins (personally, don't think I would ever go near them), but my first thought is that prolonged stress is going to deplete more than just magnesium.

That and, not having a reaction to something doesn't necessarily mean you're deficient in it. And if supplementing high doses of mag doesn't make you feel better, then I would probably strike it off of my list of culprits.

Just my two cents. ;)
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.547 sec, (1)